Asymptotic Efficiency of Maximum Likelihood Estimators Under Misspecified Models

Malay Ghosh, Jihyun Song

Abstract


We illustrate with examples when and how maximum likelihood estimators continue to be asymptotically efficient even under misspecified models. Also, we provide a necessary and sufficient condition under which a subset of the vector of MLE's retains its asymptotic efficiency under misspecified models even though the MLE itself is not fully asymptotic efficient.


Keywords


Asymptotic, Maximum Likelihood, Misspecified Models

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v8i3.525

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

Asymptotic Efficiency of Maximum Likelihood Estimators Under Misspecified Models

Keywords

Asymptotic, Maximum Likelihood, Misspecified Models

Description

We illustrate with examples when and how maximum likelihood estimators continue to be asymptotically efficient even under misspecified models. Also, we provide a necessary and sufficient condition under which a subset of the vector of MLE's retains its asymptotic efficiency under misspecified models even though the MLE itself is not fully asymptotic efficient.


Date

2012-07-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 8. No. 3, 2012



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810